28 Jul 2009
Your question has gone unanswered for sometime. Another member may be able to help answer your question with their own experience. Your patience is appreciated.
It is worth noting that everyone reacts differently to medication and no two experiences may be the same.
I would suggest that when you change medications it is done slowly and that you have open communication with you Doctor so you can inform him/her of how you are coping.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband suffers with Parkinson's Disease and depression. He tried Pristiq and was helped, but not
... with his depression. He had more energy, less pain and slept better. But his depression wasn't alleviated very much, so he stopped taking ...
2 answers • 14 Jul 2009
I was on 200mg of Wellbutrin for several months and noticed a STRONG change in my mood, severe agitation (not good at work!) and thoughts of harming ...
4 answers • 11 Sep 2009
Am I able to discontiue the antidepressant, Pristiq and begin taking another antidepressant, Celexa, the next day?
1 answer • 24 Oct 2010
I have been on pristiq going on five days, terrible stomach pain, no appetite and I still have some anxiety, when should these side effects wear off? ...
3 answers • 16 Jul 2012